# SDR TWAA0006806

- Difficulty date: April 27, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- Aircraft time: 37,424 hours, 18,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS CABIN EGRESS LIGHTING WAS INOPERATIVE DURING PREFLIGHT CHECK.  REPLACED THE FIRST CLASS FLEX CABLE AND DRYED OUT THE STRIP.  CHECK-C 9-26-99 JFK.
